# SDR AALA991724

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5530 · Vertical Stabilizer
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT OUTBOARD AND INBOARD LUGS FOR THE HORIZONTAL STABILIZER PIVOT BEARING CORRODED.  BORED AND SPOT FACED, MANUFACTURED AND INSTALLED NEW BUSHINGS PER ESO 11697 DATED 11-11-99.  TST:  63,321 HOURS.  CYCLES:  40,522.  (X)
